MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1983

Cutaneous pigmentation secondary to amiodarone therapy.

Trimble J W, Mendelson D S, Fetter B F, Ingram P, Gallagher J J, Shelburne J D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Amiodarone (Cordarone) is an iodinated cardiac antiarrhythmic drug that causes a slate-gray discoloration of the sun-exposed skin and a yellow-brown stippling of the cornea. Histopathologically, biopsy specimens of aminodarone pigmentation sites disclose yellow-brown refractile granules in the reticular dermis. These granules were characterized by transmission electron microscopy as being concentrically arranged intralysosomal inclusions ("myelinlike" bodies) in dermal endothelial cells and perivascular smooth-muscle cells. Electron probe x-ray analysis of these same inclusions disclosed definite peaks for iodine, evidence for the presence of amiodarone or a metabolite of the drug at these sites. Amiodarone, then, concentrates in lysosomes and causes an accumulation of lipids similar to what has been seen with other cationic amphiphilic compounds, such as the glycosphingolipid stored in Fabry's disease. Amiodarone must be recognized as a cause of a drug-induced lipid storage disease with cutaneous and corneal manifestations.

Для цитирования: Trimble J W, Mendelson D S, Fetter B F, Ingram P, Gallagher J J, Shelburne J D. Cutaneous pigmentation secondary to amiodarone therapy.. Archives of dermatology. 1983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.